# SDR C2XA98C1078

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: M1160140242
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 3073 - CREW REPORTED THEY RECEIVED A DUCT LEAK LIGHT ON THE RIGHT ENGINE AFTER TAKEOFF.  THE CREW PERFORMED SUCCESSFUL ENGINE SHUTDOWN AND RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFTS BLEED AIR SYSTEM AND CHANGED ALL 10 LEAK SENSORS ON THE RIGHT SIDE IAW EMB-120 MM 36-20-01.  THE O-RINGS WERE ALSO REPLACED FOR PRECAUTIONARY MEASURES.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
